Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 84, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 2 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 2 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF
The pure phases (harmonic functions) of generalized processes or: Mathematical physics of phase transitions and symmetry breaking
J. Fröhlich.
Bull. Amer. Math. Soc. 84 (1978), 165-193
Abstract, references and article information
Full-text PDF
MathSciNet review: 475121
Harmonic measure and estimates of Green’s function
Richard A. Hunt.
Bull. Amer. Math. Soc. 84 (1978), 194-200
Abstract, references and article information
Full-text PDF
MathSciNet review: 0460675
Whitehead groups of finite groups
Michael R. Stein.
Bull. Amer. Math. Soc. 84 (1978), 201-212
Abstract, references and article information
Full-text PDF
MathSciNet review: 0466265
Homotopy rigidity of linear actions: characters tell all
Arunas Liulevicius.
Bull. Amer. Math. Soc. 84 (1978), 213-221
Abstract, references and article information
Full-text PDF
MathSciNet review: 475124
The serial test for linear congruential pseudo-random numbers
Harald Niederreiter.
Bull. Amer. Math. Soc. 84 (1978), 273-274
Abstract, references and article information
Full-text PDF
MathSciNet review: 0458791
Factorization indices for matrix polynomials
I. Gohberg, L. Lerer and L. Rodman.
Bull. Amer. Math. Soc. 84 (1978), 275-277
Abstract, references and article information
Full-text PDF
MathSciNet review: 0466179
Hereditarily pythagorean fields, infinite Harrison-primes and sums of $2^{n}$th powers
Eberhard Becker.
Bull. Amer. Math. Soc. 84 (1978), 278-280
Abstract, references and article information
Full-text PDF
MathSciNet review: 0460295
Uniform equivalence between Banach spaces
Israel Aharoni and Joram Lindenstrauss.
Bull. Amer. Math. Soc. 84 (1978), 281-283
Abstract, references and article information
Full-text PDF
MathSciNet review: 0482074
On the lattice of faces of the $n$-cube
N. Metropolis and Gian-Carlo Rota.
Bull. Amer. Math. Soc. 84 (1978), 284-286
Abstract, references and article information
Full-text PDF
MathSciNet review: 0462997
Applications of the Cauchy integral on Lipschitz curves
A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit and N. M. Riviere.
Bull. Amer. Math. Soc. 84 (1978), 287-290
Abstract, references and article information
Full-text PDF
MathSciNet review: 0460656

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The wave equation on a curved space-time, by F. G. Friedlander.
Reviewer: Avron Douglis
Bull. Amer. Math. Soc. 84 (1978), 222-228
Review information
Full-text PDF
Integer programming and network flows, by T. C. Hu.
Integer programming, by Harold Greenberg.
Integer programming, by R. S. Garfinkel and G. L. Nemhauser.
Mathematical programming, by T. C. Hu and Stephen M. Robinson.
Integer programming, by Harvey M. Salkin.
Integer programming: Theory, applications and computations, by Hamdy A. Taha.
Reviewer: Ellis Johnson
Bull. Amer. Math. Soc. 84 (1978), 228-231
Review information
Full-text PDF
Rings with involution, by I. N. Herstein.
Reviewer: C. R. Miers
Bull. Amer. Math. Soc. 84 (1978), 231-234
Review information
Full-text PDF
Courant in Göttingen and New York-The story of an improbable mathematician, by Constance Reid.
Reviewer: Marshall H. Stone
Bull. Amer. Math. Soc. 84 (1978), 234-241
Review information
Full-text PDF
Littlewood-Paley and multiplier theory, by R. E. Edwards and G. I. Gaudry.
Reviewers: R. R. Coifman and Guido Weiss
Bull. Amer. Math. Soc. 84 (1978), 242-250
Review information
Full-text PDF
Trigonometrical sums in number theory, by I. M. Vinogradov.
Reviewer: R. G. Ayoub
Bull. Amer. Math. Soc. 84 (1978), 250-256
Review information
Full-text PDF
The Selberg trace formula for $PSL\,\left( {2,\mathbf{R}} \right)$, Volume I, by Dennis A. Hejhal.
Reviewer: S. J. Patterson
Bull. Amer. Math. Soc. 84 (1978), 256-260
Review information
Full-text PDF
Gaussian processes, function theory, and the inverse spectral problem, by H. Dym and H. P. McKean.
Reviewer: Donald Sarason
Bull. Amer. Math. Soc. 84 (1978), 260-262
Review information
Full-text PDF
Probability methods for approximations in stochastic control and for elliptic equations, by Harold J. Kushner.
Reviewer: George C. Papanicolaou
Bull. Amer. Math. Soc. 84 (1978), 262-266
Review information
Full-text PDF
Estimates for the $\overline \partial$-Neumann problem, by P. C. Greiner and E. M. Stein.
Reviewer: Linda Preiss Rothschild
Bull. Amer. Math. Soc. 84 (1978), 266-270
Review information
Full-text PDF
Aspects of topology, by Charles O. Christenson and William L. Voxman.
Set-theoretic topology: With emphasis on problems from the theory of coverings, zero dimensionality, and cardinal invariants, by Gregory L. Naber.
Reviewer: Mary Ellen Rudin
Bull. Amer. Math. Soc. 84 (1978), 271-272
Review information
Full-text PDF